# SDR CALA2017051901457

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 65,906 hours, 16,057 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 29282290009
- Part serial: 2618
- Condition: Failed
- Location: Fuel System
- Part time: 12,440 hours, 2,394 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FUEL IMBALANCE OF 2000 POUNDS HAD TO CROSSFEED WITH RIGHT CENTER PUMP OFF. REMOVED AND REPLACED RT CTR FUEL BOOST PUMP IAW MM REF 28-22-03. OPS AND LEAK CKS GOOD AT THIS TIME. OK TO CONTINUE.
